Sh:878

Bib entry
@article{Sh:878,
 author = {Garti, Shimon and Shelah, Saharon},
 title = {{On Depth and Depth$^+$ of Boolean algebras}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {58},
 number = {2},
 year = {2008},
 pages = {243--248},
 issn = {0002-5240},
 doi = {10.1007/s00012-008-2065-1},
 mrclass = {06E05 (03G05)},
 mrnumber = {2386531},
 mrreviewer = {D. Monk},
 doi = {10.1007/s00012-008-2065-1},
 note = {\href{https://arxiv.org/abs/math/0512217}{arXiv: math/0512217}},
 arxiv_number = {math/0512217}
}